Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 13, Number 68

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On projective planes of order nine
Marshall Hall, J. Dean Swift and Raymond Killgrove.
Math. Comp. 13 (1959), 233-246
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107208
Functional approximations and dynamic programming
Richard Bellman and Stuart Dreyfus.
Math. Comp. 13 (1959), 247-251
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107376
The influence of critical boundary conditions on finite difference solutions of two point boundary value problems
A. R. Mitchell.
Math. Comp. 13 (1959), 252-260
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107980
Expansion of the confluent hypergeometric function in series of Bessel functions
Yudell L. Luke.
Math. Comp. 13 (1959), 261-271
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107027
Quadratic residues and the distribution of primes
Daniel Shanks.
Math. Comp. 13 (1959), 272-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108470
Tables of abcissas and weights for numerical evaluation of integrals of the form $∫_{0}^{∞}e^{-x}x^{n}f(x)dx$
Philip Rabinowitz and George Weiss.
Math. Comp. 13 (1959), 285-294
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107992
Numerical integration over the triangle
Gerald E. Bartholomew.
Math. Comp. 13 (1959), 295-298
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107976
Efficient method for solving atomic Schroedinger’s equation
Sherwood Skillman.
Math. Comp. 13 (1959), 299-302
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108291
Explicit formulae for 25 of the associated Legendre functions of the second kind
Dietrich Suschowk.
Math. Comp. 13 (1959), 303-305
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107354
A short table of $∫_{x}^{∞}J_{0}(t)t^{-n}dt$ and $∫_{x}^{∞}J_{1}(t)t^{-n}dt$
I. M. Longman.
Math. Comp. 13 (1959), 306-311
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108892
Numerical integration of \[∫_{0}^{∞}e^{-1}J_{0} (nx\over𝜉) J_{1} (x\over𝜉)x^{-n}dx.\]
Gerard P. Weeg.
Math. Comp. 13 (1959), 312-313
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108890
Calculation of Gamma functions to high accuracy
M. E. Sherry and S. Fulda.
Math. Comp. 13 (1959), 314-315
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108891
Reviews and Descriptions of Tables and Books
Math. Comp. 13 (1959), 316-333
Abstract, references and article information
Full-text PDF Free Access
Notes
Math. Comp. 13 (1959), 334
Abstract, references and article information
Full-text PDF Free Access
Corrigenda
Math. Comp. 13 (1959), 335
Abstract, references and article information
Full-text PDF Free Access
Indices
Math. Comp. 13 (1959), 336-353
Abstract, references and article information
Full-text PDF Free Access